# SDR C2XA09RI204

- Difficulty date: December 7, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 18,845 hours, 9,972 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 8166015
- Condition: Clogged
- Location: Fan Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2524 - RIC - FLIGHT CREW REPORTED THAT AFTER ENTERING ICING DURING T/O, FIRST GOT PACK 2 OVERHEAT, THEN GOT BLEED 1 OVERHEAT, THEN GOT BLEED 2 OVERHEAT.  FLIGHT CREW DIVERTED FLIGHT TO RIC AND LANDED ACFT UNEVENTFULLY.  RIC MX REMOVED AND REPLACED FAN AIR VALVE FILTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
